Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Rash A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Re:Possible infection (ARS RASH, 2011)

Thanks a lot doctor for the answer. I will get tested again and yes i need to sort this one out with her as she deserves to know. Last question: i have called couple of hot line and they said that rash is not considered early HIV symptoms would you...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,The type of rash you describe (see below) is not consistent with HIV-ARS (acute retroviral syndrome) rash. HIV-ARS rash is an erythematous (red) Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo... Read more »

Is this an ARS-like rash or a fungal infection?

Sorry for this long question but your erudite answer would be greatly appreciated. I am an... Read more »
Articles
AIDSinfo

Skin Rash

...are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
Canadian AIDS Treatment Information Exchange

Study Finds Women More Likely to Get Rash with Nevirapine Than Men

...be an effective part of combination therapy, its use is associated with a number of side effects, including the following: Rash Fever Ulcers in the mouth Liver damage The most common of these side effects is rash. Indeed, as many as 17% of... Read more »
Project Inform

Nevirapine, Prednisone, and Rash

...a recent study show that people taking prednisone with nevirapine (Viramune) were more likely to develop nevirapine-related rash compared to people not taking prednisone. Prednisone is commonly used to treat rash, a potentially harmful side... Read more »
Canadian AIDS Treatment Information Exchange

Severe Nevirapine Rash Found More Likely in Women Than Men

...(Viramune) is an effective part of anti-HIV regimens, it is associated with a number of side effects, including the following: rash fever ulcers in the mouth liver damage The most common side effect linked to the use of nevirapine is... Read more »
Connect With Others

ARS Rash

Posted by Anonymous, 1 Reply
...Is it possible for the rash to appear 1 week after a possible exposure (unprotected cunnilungus on the clitoris). It went across my neck at the front and Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
...OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body... Read more »

Rash

Posted by Anonymous, 1 Reply
...Hi people, I have a question that I hope someone can give me some insight on. I know that rash can be a sign of ARS combined with high fever, swollen nodes etc., but outside of ARS, would it be possible to show a rash on Read more »

ARS rash-HELP!

Posted by Anonymous, 2 Replies
...Can someone please describe this rash? I had a rash and went to doc and he said it was tinea versicolor. Could the two things be confused???? HELP!!! Read more »